# SDR UPS01835280

- Difficulty date: March 13, 2001
- Submitted: March 14, 2001
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN, ESCAPE SLIDE NEEDS TO BE PUT BACK IN SLIDE CASE.  RE-SECURED ESCAPE SLIDE IN CASE.
